# SDR C2XA02CL185

- Difficulty date: September 20, 2002
- Submitted: September 25, 2002
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Line
- Part number: 4504015
- Condition: Loose
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

IAH FLIGHT NR 3922 THE CREW REPORTED A STRONG FUEL SMELL IN CABIN AND COCKPIT WHEN STARTING THE APU.  MAINTENANCE INSPECTED AND RESECURED FUEL LINE AT THE APU FUEL ACCELERATION CONTROL UNIT.  OPERATIONAL CHECKS WERE GOOD.
